lorag 25/11/17
Last reply 4 months ago
Aubagio symptoms

I have been on aubagio for 7 months now and I have had problems in the gut which includes diarrhoea, inconcience both bowel and bladder, and reflux. Now I have spoken to MS nurses and my neurologist, they all say it isn’t Aubagio but I think it is because I never had this before I started and one of the side affects is nausea. My hair has thinned a lot as well.

Has anyone else had these symptoms?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


spunky
5 months ago

Hi @lorag
I have been on Aubagio for 20 months. I don’t ever have nausea or diarrhea (unless I have alcohol) but my stool is much , much softer than before. As for the hair thinning it did all grow back in but months 4-7 were the worst for me for losing it.

Hang in there and hopefully things will get better.


molly89
5 months ago

I had a lot of issues at the start but actually I’m also at about 8 months now and things are MUCH better. I had some gut problems but I think it was caused by other things. Have minimized my dairy intake and things are so much better. The hair thinning was not a big thing and it seems to be back to normal now. I found taking it with a meal was much better than on its own. Hang in there. I never had nausea. I hope it improves for you.


lorag
4 months ago

Ok thanks for your story. I’ll keep going see if things get better.


spunky
4 months ago

@lorag
What time of day do you take it? I take it at 6pm. Possibly try changing the time that you take it? I also take iron pills which would help counteract any loose stool.


lorag
4 months ago

I take it at night around 5.30-6. I’ve decided today to stop taking it. I had a bad bowel incontience experience which is the last straw. I have reflux all time and my stool is lose or diarrhoea and can’t control it. It drains me a lot. It’s hard I work part-time and trying to find full-time. Can’t work and have this problem.

I am doing everything the nurse told me to do and take and still it’s not helping.

Post Comment

You must be logged in to reply to this topic.